Rash from Taking Pauling-therapy product w/Stevia

The discussion of the Linus Pauling vitamin C/lysine invention for chronic scurvy

Moderator: ofonorow

ofonorow
Ascorbate Wizard
Ascorbate Wizard
Posts: 12043
Joined: Tue Nov 22, 2005 3:16 pm
Location: Lisle, IL
Contact:

Rash from Taking Pauling-therapy product w/Stevia

Post Number:#1  Post by ofonorow » Tue Sep 02, 2008 6:52 am

I purchased 6 jars of [commercial Pauling therapy product\. I had a reaction with headaches and inflammed skin and my cardiologist told me to discontinue it.


The rash is rare, and may have something to do with the body's immune system 'waking up' and discovering toxins that you now suddently recognize as foreign.

Most people can reduce the dosage, go through the short detox period, and then not experience the rash again. However, if you are allergic to Stevia - the one non-essential component, you would not be able to take the drink mixes formulated with Stevia. (I really don't know if this is an issue, but alt. docs have told me that in their experience, about 5% have reactions to Stevia, and I don't know if this is brand related.)

Please heed Linus Pauling's advice "and do not stop vitamin C, even for a single day."
Owen R. Fonorow, Orthomolecular Naturopath
My statements have not been evaluated by the Food and Drug Administration. Any product mentioned is not intended to diagnose, treat, cure or prevent any disease.”

Return to “Linus Pauling's Vitamin C/Lysine Therapy”

Who is online

Users browsing this forum: No registered users and 5 guests